# SDR N6WA2013021302

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 26,519 hours, 18,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CRAWLWAY FLOORBOARD SUPPORT ANGLE AT FS 280, CORRODED. R & R ANGLE IAW SRM 51-42-06.
